LOW FLAT RATE AUST-WIDE $9.90 DELIVERY INFO

Close Notification

Your cart does not contain any items

Asymptotic Analysis for Sacks-Uhlenbeck $\alpha $-Harmonic Maps from Degenerating Riemann Surfaces

Lei Liu Miaomiao Zhu

$219

Paperback

Not in-store but you can order this
How long will it take?

QTY:

English
American Mathematical Society
31 January 2025
The Memoirs of the AMS is devoted to the publication of new research in all areas of pure and applied mathematics. The Memoirs is designed particularly to publish long papers of groups of cognate papers in book form, and is under the supervision of the Editorial Committee of the AMS journal Transactions of the American Mathematical Society. All papers are peer-reviewed. 
By:   ,
Imprint:   American Mathematical Society
Country of Publication:   United States
Volume:   Vol: 303 No: 1525
Dimensions:   Height: 254mm,  Width: 178mm, 
ISBN:   9781470472115
ISBN 10:   1470472112
Series:   Memoirs of the American Mathematical Society
Pages:   90
Publication Date:  
Audience:   Professional and scholarly ,  Undergraduate
Format:   Paperback
Publisher's Status:   Active
Chapters 1. Introduction 2. Asymptotic analysis of first type neck 3. Asymptotic analysis of second type neck 4. Proof of main theorems

Lei Liu, Central China Normal University, Wuhan, People's Republic of China. Miaomiao Zhu, Shanghai Jiao Tong University, People's Republic of China.

See Also